# SDR AALA202202097543

- Difficulty date: January 30, 2022
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 78,664 hours, 30,939 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Rail
- Part number: D5311281820400
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FLOOR BEAM / RAIL BETWEEN FR 12 AND FR 24 AT Y254. REPLACED FLOOR BEAM / RAIL PER SRM 51-72-11.
